MathSciNet Relay Station
MathSciNet bibliographic data
MR1783791 (2001j:57044) 57R85 (57R75)
Pergher, Pedro L. Q. $(Z\sb 2)\sp k$-actions whose fixed data has a section. Trans. Amer. Math. Soc. 353 (2001), no. 1, 175–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement